Journal of Commutative Algebra
- J. Commut. Algebra
- Volume 8, Number 3 (2016), 337-366.
On formal local cohomology modules with respect to a pair of ideals
We introduce a generalization of the formal local cohomology module, which we call a formal local cohomology module with respect to a pair of ideals, and study its various properties. We analyze their structure, upper and lower vanishing and non-vanishing properties. There are various exact sequences concerning formal cohomology modules, among them we have a Mayer-Vietoris sequence with respect to pair ideals. Also, we give another proof for a generalized version of the local duality theorems for Gorenstein, Cohen-Macaulay rings, and a generalization of the Grothendieck duality theorem for Gorenstein rings. We discuss the concept of formal grade with respect to a pair of ideals and give some results about this.
J. Commut. Algebra, Volume 8, Number 3 (2016), 337-366.
First available in Project Euclid: 9 September 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 13D45: Local cohomology [See also 14B15]
Freitas, T.H.; Pérez, V.H. Jorge. On formal local cohomology modules with respect to a pair of ideals. J. Commut. Algebra 8 (2016), no. 3, 337--366. doi:10.1216/JCA-2016-8-3-337. https://projecteuclid.org/euclid.jca/1473428564